# SDR UPS08853208

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 55 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON SUBFLOOR COURIER AREA SAT 55 LBL 17.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1- 2-1, 51-1-8, 52-3-2.
